×

zbMATH — the first resource for mathematics

A hybrid algorithm for pseudo-contractive mappings. (English) Zbl 1222.47128
Summary: We suggest and analyze a hybrid algorithm for pseudo-contractive mappings in Hilbert spaces. Further, we prove the strong convergence of the proposed iterative algorithm for Lipschitz pseudo-contractive mappings in Hilbert spaces.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H05 Monotone operators and generalizations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bauschke, H., The approximation of fixed points of compositions of nonexpansive mappings in Hilbert spaces, J. math. anal. appl., 202, 150-159, (1996) · Zbl 0956.47024
[2] Byrne, C., A unified treatment of some iterative algorithms in signal processing and image reconstruction, Inverse problems, 20, 103-120, (2004) · Zbl 1051.65067
[3] Wu, D.P.; Chang, S.S.; Yuan, G.X., Approximation of common fixed points for a family of finite nonexpansive mappings in Banach space, Nonlinear anal., 63, 987-999, (2005) · Zbl 1153.65340
[4] Halpern, B., Fixed points of nonexpanding maps, Bull. amer. math. soc., 73, 957-961, (1967) · Zbl 0177.19101
[5] Lions, P.L., Approximation de points fixes de contractions, C. R. acad. sci. ser. A-B Paris, 284, 1357-1359, (1977) · Zbl 0349.47046
[6] Mann, W.R., Mean value methods in iteration, Proc. amer. math. soc., 4, 506-510, (1953) · Zbl 0050.11603
[7] Kim, T.H.; Xu, H.K., Strong convergence of modified Mann iterations, Nonlinear anal., 61, 51-60, (2005) · Zbl 1091.47055
[8] Reich, S., Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[9] Yao, Y., A general iterative method for a finite family of nonexpansive mappings, Nonlinear anal., 66, 2676-2687, (2007) · Zbl 1129.47058
[10] Xu, H.K., Strong convergence of an iterative method for nonexpansive mappings and accretive operators, J. math. anal. appl., 314, 631-643, (2006) · Zbl 1086.47060
[11] Xu, H.K., Strong convergence of approximating fixed point sequences for nonexpansive mappings, Bull. austral. math. soc., 74, 143-151, (2006) · Zbl 1126.47056
[12] Nakajo, K.; Takahashi, W., Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. anal. appl., 279, 372-379, (2003) · Zbl 1035.47048
[13] O’Hara, J.G.; Pillay, P.; Xu, H.K., Iterative approaches to finding nearest common fixed points of nonexpansive mappings in Hilbert spaces, Nonlinear anal., 54, 1417-1426, (2003) · Zbl 1052.47049
[14] Shioji, N.; Takahashi, W., Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. amer. math. soc., 125, 3641-3645, (1997) · Zbl 0888.47034
[15] Wittmann, R., Approximation of fixed points of nonexpansive mappings, Arch. math., 58, 486-491, (1992) · Zbl 0797.47036
[16] Yao, Y.; Yao, J.C., On modified iterative method for nonexpansive mappings and monotone mappings, Appl. math. comput., 186, 1551-1558, (2007) · Zbl 1121.65064
[17] Aoyama, K.; Kimura, Y.; Takahashi, W.; Toyoda, M., Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear anal., 67, 2350-2360, (2007) · Zbl 1130.47045
[18] Matsushita, S.Y.; Takahashi, W., A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. theory, 134, 257-266, (2005) · Zbl 1071.47063
[19] Yao, Y.; Noor, M.A., On viscosity iterative methods for variational inequalities, J. math. anal. appl., 325, 776-787, (2007) · Zbl 1115.49024
[20] Zeng, L.C.; Yao, J.C., Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings, Nonlinear anal., 64, 2507-2515, (2006) · Zbl 1105.47061
[21] Jung, J.S., Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces, J. math. anal. appl., 302, 509-520, (2005) · Zbl 1062.47069
[22] Chang, S.S., Viscosity approximation methods for a finite family of nonexpansive mappings in Banach spaces, J. math. anal. appl., 323, 1402-1416, (2006) · Zbl 1111.47057
[23] Zegeye, H.; Shahzad, N., Viscosity approximation methods for a common fixed point of a family of quasi-nonexpansive mappings, Nonlinear anal., 68, 7, 2005-2012, (2008) · Zbl 1153.47059
[24] Chidume, C.E.; Chidume, C.O., Iterative approximation of fixed points of nonexpansive mappings, J. math. anal. appl., 318, 288-295, (2006) · Zbl 1095.47034
[25] Suzuki, T., Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. amer. math. soc., 135, 99-106, (2007)
[26] Takahashi, W.; Takeuchi, Y.; Kubota, R., Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. math. anal. appl., 341, 1, 276-286, (2008) · Zbl 1134.47052
[27] Scherzer, O., Convergence criteria of iterative methods based on Landweber iteration for solving nonlinear problems, J. math. anal. appl., 194, 911-933, (1991) · Zbl 0842.65036
[28] Browder, F.E.; Petryshyn, W.V., Construction of fixed points of nonlinear mappings in Hilbert spaces, J. math. anal. appl., 20, 197-228, (1967) · Zbl 0153.45701
[29] Marino, G.; Xu, H.K., Weak and strong convergence theorems for strict pseudocontractions in Hilbert spaces, J. math. anal. appl., 329, 336-349, (2007)
[30] Lan, K.Q.; Wu, J.H., Convergence of approximants for demicontinuous pseudo-contractive maps in Hilbert spaces, Nonlinear anal., 49, 737-746, (2002) · Zbl 1019.47040
[31] Ishikawa, S., Fixed points by a new iteration method, Proc. amer. math. soc., 44, 147-150, (1974) · Zbl 0286.47036
[32] Chidume, C.E.; Mutangadura, S.A., An example on the Mann iteration method for Lipschitz pseudo-contractions, Proc. amer. math. soc., 129, 2359-2363, (2001) · Zbl 0972.47062
[33] Matinez-Yanes, C.; Xu, H.K., Strong convergence of the CQ method for fixed point processes, Nonlinear anal., 64, 2400-2411, (2006) · Zbl 1105.47060
[34] Kim, T.H.; Xu, H.K., Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear anal., 64, 1140-1152, (2006) · Zbl 1090.47059
[35] Zhou, H.Y., Convergence theorems of fixed points for Lipschitz pseudo-contractions in Hilbert spaces, J. math. anal. appl., 343, 1, 546-556, (2008) · Zbl 1140.47058
[36] Deimling, K., Zeros of accretive operators, Manuscripta math., 13, 365-374, (1974) · Zbl 0288.47047
[37] Osilike, M.O.; Udomene, A., Demiclosedness principle and convergence theorems for strictly pseudo-contractive mappings of browder – petryshyn type, J. math. anal. appl., 256, 431-445, (2001) · Zbl 1009.47067
[38] Chidume, C.E.; Chika, M., Fixed point iteration for pseudo-contractive maps, Proc. amer. math. soc., 127, 1163-1170, (1999) · Zbl 0913.47052
[39] Chidume, C.E., Iterative approximation of fixed points of Lipschitz pseudo-contractive maps, Proc. amer. math. soc., 129, 2245-2251, (2001) · Zbl 0979.47038
[40] Chidume, C.E.; Zegeye, H., Approximate fixed point sequences and convergence theorems for Lipschitz pseudo-contractive maps, Proc. amer. math. soc., 132, 831-840, (2003) · Zbl 1051.47041
[41] Morales, C.H.; Jung, J.S., Convergence of paths for pseudo-contractive mappings in Banach spaces, Proc. amer. math. soc., 128, 3411-3419, (2000) · Zbl 0970.47039
[42] Yao, Y.; Liou, Y.C.; Chen, R., Strong convergence of an iterative algorithm for pseudo-contractive mapping in Banach spaces, Nonlinear anal., 67, 3311-3317, (2007) · Zbl 1129.47059
[43] Morales, C.H., On the fixed-point theory for local \(k\)-pseudo-contractions, Proc. amer. math. soc., 81, 71-74, (1981) · Zbl 0479.47050
[44] Zeng, L.C.; Wong, N.C.; Yao, J.C., Strong convergence theorems for strictly pseudo-contractive mappings of browder – petryshyn type taiwanese, J. math., 10, 837-849, (2006) · Zbl 1159.47054
[45] Udomene, A., Path convergence, approximation of fixed points and variational solutions of Lipschitz pseudo-contractions in Banach spaces, Nonlinear anal., 67, 2403-2414, (2007) · Zbl 1132.47056
[46] Zhou, H.Y., Convergence theorems of common fixed points for a finite family of Lipschitz pseudo-contractions in Banach spaces, Nonlinear anal., 68, 10, 2977-2983, (2008) · Zbl 1145.47055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.